# SDR DALA2024100409672

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 17,764 hours, 7,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3064, IMPROPERLY DOOR FRAME LINNING DOOR 841 LOWER LENS EXIT SIGNAL AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED DOOR FRAME LINNING DOOR 841 LOWER LENS EXIT SIGNAL AT FWD GALLEY AREA AS PER A320 FAM AMM 33-51-13-000-001-A. (LP 0588764)
